Likelihood ratio tests for comparing k populations -The two-parameter nonregular models

Shaul K. Bar-lev, Benzion Boukai

Research output: Contribution to journalArticlepeer-review


The null and nonnull distributions of the likelihood ratio statistics for testing the homogeneity of k given populations, each associated with a nonregular density depending on two truncation parameters, are investigated. This generalizes to the two-parameter case the work of Hogg (1956, Ann. Math. Statist., 27, 529-532), Barr (1966, J. Amer. Statist. Assoc., 61, 856-864) and Khatri and Jaiswal (1969, Aust. J. Statist., 11, 79-84; 1969, 1971, Ann. Inst. Statist. Math., 21, 127-136;23, 199-210).

Original languageEnglish
Pages (from-to)277-283
Number of pages7
JournalAnnals of the Institute of Statistical Mathematics
Issue number1
StatePublished - Dec 1986


  • Nonregular distributions
  • likelihood ratio tests
  • power functions

ASJC Scopus subject areas

  • Statistics and Probability


Dive into the research topics of 'Likelihood ratio tests for comparing k populations -The two-parameter nonregular models'. Together they form a unique fingerprint.

Cite this